Re: acne with ortho tri-cyclen


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Nancy on April 25, 2001:
In Reply to: Re: acne with ortho tri-cyclen posted by Julie on December 8, 2000:
>>  I have been on ortho-tricyclin for over 3 months now,and my acne is even worse then it was before! I was told that I'd see results in 3 months...however, all my results are negative, not positive! I am so angry because I have been on various prescribed products for 5 ys now and nothing has helped me. I have been using proactiv off and on for years now and that does not seem to help me either. I have the kind of acne where once I get a pimple( and I have thousands of them) the pimple lasts quite a long time and then once it disappears, it leaves behind a bright red, or dark purple mark. These marks must last up to a year each. My dermatologist says she doesn't know what kind i have...does anyone know and if so, what can I do to help it!?

ACUTANE HELPS!!!






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]